# SDR AALA201910079042

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 25,236 hours, 2,794 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Part number: 9385010115
- Condition: Contaminated
- Location: Seat 1j
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT LHR INBOUND CREW REPORTED ON ARRIVAL THAT AN ODOR EMITTED FROM IFE/SEAT POWER VENTS AT SEAT 1J. THE BULKHEAD FOUND IFE POWER SUPPLY BOX CONTAMINATED. MAINTENANCE FOUND IFE PWR SUPPLY BOX CONTAMINATED. REMOVED AND REPLACED SEAT POWER SUPPLY MODULE IAW ESO 21370. (SEE SDR # AALA201910079045)
